Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 61, NWS Lubbock, TX

June 10, 20114 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 10, 2011, 6:33 PM CDT for 4 counties in Texas. It was in force for 42 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 6:33 PM CDT (23:33 UTC)
Expired
Jun 10, 2011, 7:15 PM CDT
In force
42 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Cottle County, TX, Dickens County, TX, King County, TX, Motley County, TX

The radar

The Lubbock radar (KLBB), 123 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:47 PM CDTTSTM WND GST 70Dumont, TXTREE DAMAGE OCCURRING AND HEAVY OUTDOOR OBJECTS BEING BLOWN ABOUT. SMALL HAIL INCREASING IN SIZE. EST 70 PLUS MPH.
Jun 10, 6:55 PM CDTTSTM WND DMGDumont, TXROOF DAMAGE REPORTED ON A HOME. WIND GUSTS EST OVER 70 MPH.
Jun 10, 6:55 PM CDTTSTM WND GST 8010 Sw Paducah, TXMEASURED BY WTM. SUSTAINED SPEED OF 53 MPH.
Jun 10, 7:05 PM CDTTSTM WND DMG10 S Paducah, TXUTILITY POLES AND LINES DOWNED BY THUNDERSTORM WINDS.
Jun 10, 7:06 PM CDTTSTM WND GST 64Paducah, TXKVII-TV SCHOOLNET
Jun 10, 7:10 PM CDTTSTM WND DMGPaducah, TXMINOR STRUCTURAL DAMAGE REPORTED AT PADUCAH HIGH SCHOOL. PRESS BOX AT FOOTBALL FIELD SEVERELY DAMAGED. GARAGE DOOR BLOWN IN AT HS AG BUILDING. TREE DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 5:20 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3289 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

361 
WUUS54 KLUB 102333
SVRLUB
TXC101-125-269-345-110015-
/O.NEW.KLUB.SV.W.0061.110610T2333Z-110611T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
633 PM CDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DICKENS COUNTY IN NORTHWEST TEXAS.
  NORTHWESTERN KING COUNTY IN NORTHWEST TEXAS.
  EASTERN MOTLEY COUNTY IN NORTHWEST TEXAS.
  WESTERN COTTLE COUNTY IN NORTHWEST TEXAS.

* UNTIL 715 PM CDT

* AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  NEAR DUMONT...OR 17 MILES NORTHEAST OF DICKENS...AND MOVING
  NORTHEAST AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE FINNEY...GROW...
  DELWIN...CHALK AND PADUCAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3423 10073 3424 10019 3385 10019 3355 10050
      3372 10091
TIME...MOT...LOC 2333Z 218DEG 25KT 3377 10058

$$
2 follow-up statements
863 
WWUS54 KLUB 102352
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
652 PM CDT FRI JUN 10 2011

TXC101-125-269-345-110015-
/O.CON.KLUB.SV.W.0061.000000T0000Z-110611T0015Z/
DICKENS TX-KING TX-MOTLEY TX-COTTLE TX-
652 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
COTTLE...EASTERN MOTLEY...NORTHWESTERN KING AND NORTHERN DICKENS
COUNTIES UNTIL 715 PM CDT...

AT 647 PM CDT...A TRAINED WEATHER SPOTTERS REPORTED DAMAGING WINDS 
GUSTING TO 70 MPH IN DUMONT.  THIS STORM WAS LOCATED NEAR 
DUMONT...OR 17 MILES SOUTHWEST OF PADUCAH...MOVING NORTHEAST AT 30 
MPH. IN ADDITION...THIS STORM WILL BE CAPABLE OF PRODUCING PING PONG 
BALL SIZED HAIL...BRIEF VERY HEAVY RAIN AND FREQUENT CLOUD TO GROUND 
LIGHTNING. THIS STORM WILL AFFECT LOCATIONS IN AND AROUND 
DELWIN...CHALK AND PADUCAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR STRONG WINDS CAPABLE OF PRODUCING DAMAGE. PEOPLE 
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3423 10073 3424 10019 3385 10019 3355 10050
      3372 10091
TIME...MOT...LOC 2349Z 218DEG 25KT 3386 10050

$$
891 
WWUS54 KLUB 110007
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
707 PM CDT FRI JUN 10 2011

TXC125-269-345-110017-
/O.CAN.KLUB.SV.W.0061.000000T0000Z-110611T0015Z/
DICKENS TX-KING TX-MOTLEY TX-
707 PM CDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MOTLEY...NORTHWESTERN
KING AND NORTHERN DICKENS COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3423 10050 3424 10019 3385 10019 3385 10051
TIME...MOT...LOC 0007Z 218DEG 25KT 3396 10041

$$

TXC101-110015-
/O.CON.KLUB.SV.W.0061.000000T0000Z-110611T0015Z/
COTTLE TX-
707 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN COTTLE
COUNTY UNTIL 715 PM CDT...

AT 703 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR DELWIN...OR 9
MILES SOUTHWEST OF PADUCAH...MOVING NORTHEAST AT 30 MPH.  PROPERTY 
DAMAGE HAS BEEN REPORTED IN DUMONT WITHIN THE PAST 20 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3423 10050 3424 10019 3385 10019 3385 10051
TIME...MOT...LOC 0007Z 218DEG 25KT 3396 10041

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:27 PM CDT, 6 minutes earlier.

Area forecast discussion, Jun 10, 6:27 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
627 PM CDT FRI JUN 10 2011

.AVIATION...
A COMPLEX OF THUNDERSTORMS CURRENTLY EXTENDS FROM KLBB TO SOUTH OF
KCDS. INTERMITTENT THUNDERSTORM ACTIVITY CAN BE EXPECTED TO
CONTINUE RESULTING IN OCCASIONAL RESTRICTIONS AT KLBB THROUGH AT
LEAST 03Z. THUNDERSTORM IMPACTS WILL INCREASE IN LIKELIHOOD IN THE
KCDS VICINITY AFTER 01-02Z.

&&

.PREV DISCUSSION... /ISSUED 354 PM CDT FRI JUN 10 2011/

SHORT TERM...
A SURFACE COLD FRONT HAS PUSHED FROM ABOUT DENVER CITY TO IDALOU
TO PADUCAH AND REST OF THE FORECAST IS STILL ON TRACK FOR EXPECTED
EVENING CONVECTION. MOST MODELS CONTINUE TO CONVECT AROUND 21 TO
22Z ON THE CAPROCK AND SHIFT CONVECTION OFF THE CAPROCK THIS
EVENING. CONVERGENCE IS MAXIMIZED ALONG THIS BOUNDARY ACROSS THE
SOUTHERN AREAS AND OVER THE ROLLING PLAINS. SURFACE INSTABILITY
HAS BEEN INCREASING TO BETWEEN 1000 AND 1500 J/KG ACROSS SOUTHERN
AREAS AND OVER THE ROLLING PLAINS WITH THE CAP ERODING FROM THE
WEST. A FEW MID LEVEL RETURNS HAVE BEEN NOTED ACROSS THE PANHANDLE
AND SOUTHWESTERN SOUTH PLAINS THUS FAR. WILL EXPECT THIS TREND TO
CONTINUE FOR THE NEXT SEVERAL HOURS AS THE UPPER LEVEL WAVE DRAWS
CLOSER.

PROSPECTS FOR CONVECTION ON SATURDAY AFTERNOON LOOK TO BE
DECREASED. A MUCH LESS DEFINED UPPER LEVEL WAVE WILL TAKE A
SIMILAR TRACK TODAYS WAVE BUT LIFT WILL BE STRONGER OVER THE
PANHANDLE AND WESTERN OKLAHOMA. SURFACE DEW POINTS WILL BE IN THE
50S OVER A MORE WIDESPREAD AREA BUT VERY WARM TEMPERATURES WILL
AGAIN LEAD TO HIGH LCLS. WILL LIMIT SLIGHT CHANCES OF CONVECTION
OVER THE EXTREME SOUTHERN AND SOUTHEASTERN TEXAS PANHANDLE. JDV

LONG TERM...
AS MENTIONED ABOVE...CHANCES FOR PRECIP OVER THE REGION FOR
SATURDAY NIGHT LOOK TO BE FAIRLY SLIM AS BETTER LIFT CONTINUES TO
PUSH NORTHEAST AWAY FROM THE REGION AND HAVE REMOVED POPS AS A
RESULT. STILL APPEARS THAT A RETURN TO HOT AND DRY CONDITIONS WILL
THEN ENSUE FOR MUCH OF NEXT WEEK. ONLY HOPE FOR A CHANGE IN THE
PATTER WILL BE BY WEDNESDAY AS THE ECMWF AND CMC BOTH CONTINUE TO
BRING A FRONT INTO THE REGION...WHILE THE 12Z GFS HAS BACKED OFF
AND HOLDS THE FRONT ACROSS THE NORTHERN PANHANDLES. ALSO HOPE THAT
THE ECMWF AND CMC CONTINUE THE TREND OF TRYING TO BUILD THE RIDGE
OVER THE WESTERN CONUS WHICH MAY FINALLY BRING US SOME NORTHWEST
FLOW. GOOD NEWS IS THAT HEIGHTS WILL DECREASE SOME TOWARDS THE END
OF NEXT WEEK WHICH SHOULD HELP TO COOL TEMPS SOMEWHAT...BUT WILL
HAVE TO WAIT AND SEE HOW THE MODELS EVOLVE SINCE THE SEEMINGLY
EVER-PRESENT RIDGE AXIS NEARBY MAY NOT SHIFT FAR ENOUGH WEST TO
REDUCE TEMPS BY MUCH.

JORDAN

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        61  93  64 101  65 /  10  10  10   0  10
TULIA         63  97  68 100  68 /  40  10  10   0  10
PLAINVIEW     65  95  68 101  69 /  40  10  10   0  10
LEVELLAND     64  96  65 103  69 /  20  10  10   0  10
LUBBOCK       68  98  69 101  71 /  30  10  10   0  10
DENVER CITY   63  99  64 102  68 /  10  10  10   0  10
BROWNFIELD    64  97  64 103  66 /  10  10  10   0  10
CHILDRESS     70 100  69 105  72 /  60  10  10   0  10
SPUR          69  97  70 103  71 /  50  10  10   0  10
ASPERMONT     73  99  73 107  75 /  50  10  10   0  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Jun 10, 11:11 AM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1111 AM CDT FRI JUN 10 2011

TXZ021>044-111615-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1111 AM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

THE COMBINATION OF A COLD FRONT AND DRYLINE WILL BRING A CHANCE OF
THUNDERSTORMS TO MUCH OF THE REGION LATE THIS AFTERNOON AND
EVENING. THE BEST CHANCE FOR THUNDERSTORMS WILL BE ALONG AND EAST
OF THE INTERSTATE 27 AND HIGHWAY 87 CORRIDOR. SOME OF THESE
THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WINDS...LARGE HAIL
AND LOCALLY HEAVY RAINFALL BEING THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON
AND EVENING...PARTICULARLY ACROSS THE EXTREME SOUTHEASTERN TEXAS
PANHANDLE AND NORTHERN ROLLING PLAINS. OTHERWISE...THE PROBABILITY
OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 10, 4:42 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
442 PM CDT FRI JUN 10 2011

TXZ036-042-043-102245-
CROSBY-GARZA-KENT-
442 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR KENT...GARZA AND CROSBY
COUNTIES...

AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN CLUSTER OF STRONG THUNDERSTORM FROM NEAR POST TO
JUSTICEBURG...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
Local storm report, Jun 10, 4:45 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
445 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     2 S BROWNFIELD          33.15N 102.27W
06/10/2011  M61 MPH          TERRY              TX   MESONET

&&

EVENT NUMBER LUB1100141

LINDLEY
Local storm report, Jun 10, 4:57 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
457 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     IDALOU                  33.66N 101.68W
06/10/2011  E60 MPH          LUBBOCK            TX   CITY OFFICIAL

            CITY HALL EST GUSTS

&&

EVENT NUMBER LUB1100142

LINDLEY
Special weather statement, Jun 10, 5:42 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
542 PM CDT FRI JUN 10 2011

TXZ043-102315-
KENT-
542 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR KENT COUNTY...

AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 29 MILES SOUTHWEST OF JAYTON...MOVING NORTHEAST
AT 15 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
Local storm report, Jun 10, 5:46 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
546 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     RALLS                   33.68N 101.38W
06/10/2011  E70 MPH          CROSBY             TX   LAW ENFORCEMENT

&&

EVENT NUMBER LUB1100143

LINDLEY
Special weather statement, Jun 10, 6:06 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
606 PM CDT FRI JUN 10 2011

TXZ037-038-102330-
DICKENS-KING-
606 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR KING  AND DICKENS  COUNTIES...

AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF DICKENS...MOVING NORTHEAST AT 35
MPH.  THIS IS PART OF A LINE OF STORMS FROM PITCHFORK RANCH TO RALLS.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF MODERATE DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 4:08 PM CDTSevere Thunderstorm WarningLUBLynn, Terry67 min
Jun 10, 4:41 PM CDTSevere Thunderstorm WarningLUBCrosby, Hale, Lubbock49 min
Jun 10, 4:54 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn66 min
Jun 10, 5:05 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock40 min
Jun 10, 5:11 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry49 min
Jun 10, 5:34 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Hockley, Lamb, Lubbock41 min
Jun 10, 5:43 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens32 min
Jun 10, 6:14 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, King52 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.